Generalized solution of the photon transport problem

Yu Hsien Chang, Cheng Hong Hong

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The purpose of this paper is to show the existence of a generalized solution of the photon transport problem. By means of the theory of equicontinuous C 0-semigroup on a sequentially complete locally convex topological vector space we show that the perturbed abstract Cauchy problem has a unique solution when the perturbation operator and the forcing term function satisfy certain conditions. A consequence of the abstract result is that it can be directly applied to obtain a generalized solution of the photon transport problem.

Original languageEnglish
Pages (from-to)28-38
Number of pages11
JournalCanadian Mathematical Bulletin
Volume54
Issue number1
DOIs
Publication statusPublished - 2011 Mar 1

Keywords

  • C -semigroup
  • Photon transport

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Generalized solution of the photon transport problem'. Together they form a unique fingerprint.

  • Cite this